Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tjk

Member
  • Posts

    11
  • Joined

  • Last visited

Posts posted by tjk

  1. The loss began when I was on tane, did a total of 6 months have been clear ever since. During course had normal shedding reported by users on this board, lost prolly around 20% of total density. Once my course had ended I noticed that I continued to lose from my crown area and my hairline has receded as well. Not extremely bad but enough that I could see a small scar which has always been covered by hair.

    I just now passed 1 year without any accutane and even my derm mentions how much thinner I was in the crown area since my last visit. She has my best interests is sight, but the side effects of propecia are too scary even if they are rare. I will continue with the steroid shots and hope it improve or helps me hang on to some hair, but if it gets really bad I will have to pursue another option.

    The only evidence I have that it is not mpb is that my brother is 30 has a full head of hair and my grandfather on my mothers side died with a full head of hair thick and black.

    I just went back for my 1 year follow up post tane. Looks like I am just balding which kinda sucks. My derm is understanding to the issue still giving me shots, and am gonna go back in 3 months to see if they help at all. I have one question to pose to anyone who reads this.

    Has anyone ever taken Propecia and if you did what were your results. I would be happy if the pill simply stopped the thinning on the crown portion. But I am horrifically frightened of the side effects only 26 don't need to worry about impotence or anything else. Has anyone experienced these at all, or if you have taken the drug what were your results of regrowth or stopping shedding?

    Any help will be appreciated, I am not married yet, and wanted my pictures to have me with hair in them.

    Are you sure you are balding?Sounds to me like your derm is just trying to get the easy way out.Are you shedding any where else other then your head?If so then your definitely not balding.

    Also I wouldn't take propecia in a million years after my experience with accutane.Seriously as bad as hairloss is, impotence kills it by a long shot.

  2. I just went back for my 1 year follow up post tane. Looks like I am just balding which kinda sucks. My derm is understanding to the issue still giving me shots, and am gonna go back in 3 months to see if they help at all. I have one question to pose to anyone who reads this.

    Has anyone ever taken Propecia and if you did what were your results. I would be happy if the pill simply stopped the thinning on the crown portion. But I am horrifically frightened of the side effects only 26 don't need to worry about impotence or anything else. Has anyone experienced these at all, or if you have taken the drug what were your results of regrowth or stopping shedding?

    Any help will be appreciated, I am not married yet, and wanted my pictures to have me with hair in them.

  3. Today was supposed to be my last day on accutane, I say supposed to because 2 days prior I developed a cyst on my forehead (first one in 2 months) and a large one under my ear. Now I am facing another month. The only this I can tell that changed is an extra amount of dairy each day. I normally did not have any, but have been have 1 glass a day as a late night snack. Since I went 2 months cyst free I am thinking the dairy is the problem so I am cutting it out, anyone think any differently on this? Any and all input will be greatly appreciated.

  4. I've been drinking the whole time I've been on the tane, not every day though. I think the main thing is moderation I drink about every 2 weeks and make sure not to drink the week of a blood test. My labs have all been normal with no spikes in liver enzymes at all. My derm even told me it was ok, just not to binge drink constantly

  5. I weight 180, my derm told me it was ok to drop my dose in half since I am so far along in the treatment. In the begining I was not going to drop it, but started to notice a lot of thinning in the back of my head that freaked me out. As to dryness and itching all that had stopped as of month 3. No more chapped lips, dry skin, or anythin else. All the side effects transferred to my hair. I asked my derm what I should do and if I could switch to low dose, but she said I can go down to 1 pill a day if I wanted to.

    I have had all of the side effects for the most part, but no depression. High cholesterol and everything. But with the hair stuff happening I have actually considered getting of the drug totally. My vanity which I have can deal with acne, but not baldness.

  6. I have been on the tane for 4 months in 2 weeks. During this time I noticed shedding of my hair but nothing too bad. It has gotten really bad recently though, I think it might be due to my high dosage, I am on 40mg 2 times a day. I have cleared for the most part except for the rare stress induced break out. I am convinced I will never be rid of these. I most recently have dropped my dose to 40mg once a day. Anybody think this will help with my hair?

    I take all the supplements, biotin, brewers yeast, st johns wart... Biotin seemed to help the texture quite a bit, but I am still shedding quite a bit. I am using rogaine twice a day, but too early to see what is happening. I am going to my family doctor to see if it might be balding, but my moms day died with a full head of hair and her brothers all still have full heads of hair.

    So enough with the background info, my doctor is offering steroid injections to me on my next visit. Has anybody had them done, and if so what were the results? Or should I just wait it out and see if my hair comes back at the end of treatment.

    One little side question: how long after the end of pills till my hair doesn''t feel like broom bristles?

    Any insight will be greatly appreciated

    Thanks in advance,

    Tim

×